# SDR DALA2021092205666

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 NEED TO PERFORM ER/A 593854-14AD REV ORIGINAL LOC.BTW F24-34 AND STR 33-39 LH ONLY IN FWD CARGO COMPARTMENT. (INSPECT HOLES FOR CRACKS) CORRECTIVE ACTION: COMPLIED WITH ERA. (1956506)
